# SDR AWXA200301122

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 36,823 hours, 16,318 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001147
- Part serial: 5620
- Condition: Malfunctioned
- Location: Galley
- Part time: 8,949 hours, 3,534 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE, REPORTED STRONG ELECTRICAL BURNING ODOR IN CABIN & COCKPIT.  MX INSPECTED WIRING IN MAIN FWD GALLEY AREA BEHIND C/B PANEL, NR 1 & 2 OVENS, COFFEEMAKERS, NO SIGNS OF CHAFING OR BURNING.  FOUND BURNT FOOD IN OVENS, DISCOVERED NR 1 COFFEEMAKER BASE UNIT HAD SOME BURNT PINS.  MX REMOVED & REPLACED NR 1 & 2 OVENS, NR 1 & 2 COFFEEMAKERS, AND REPLACED NR 1 COFFEEMAKER BASE UNIT.  OPS CHECKS GOOD.   TEARDOWN REPORT OF COFFEE MAKER COULD NOT VERIFY REASON FOR REMOVAL. VENDOR REPLACED BOTH UPPER AND LOWER SPRINGS, FLOAT TIP, WATER LEVEL SENSOR, PROBE, RELAY, AND LOWER PC BOARD PER CMM 25-30-09, REV. 5.
